Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,994 accessesView PDFCite
32 results for “asymptotic results”
Set a search alertResearch ArticleOpen accessIn the abstractA Coupled Mathematical Model for a Temperature Dependant Blood Perfusion in Heterogeneous Biological Tissues during Microwave HeatingE. A. Adebile, B. N. Akintewe, K. M. OwolabiAmerican Journal of Applied Sciences, Vol. 7, Issue 5 · 31 May 2010 · 6,580 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Extension of Yoshida, Imoto, Higuchi and Miyano ResultB. OnoghojobiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,802 accessesView PDFCite
Research ArticleOpen accessIn the abstractRanking of Simultaneous Equation Techniques to Small Sample Properties and Correlated Random DeviatesA. A. Adepoju, J. O. OlaomiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,598 accessesView PDFCite
Research ArticleOpen accessIn the abstractPower Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. IdiongJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,855 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Case Study of Black-Box Testing for Embedded Software using Test Automation ToolChanghyun Baek, Joongsoon Jang, Gihyun Jung et al.Journal of Computer Science, Vol. 3, Issue 3 · 31 Mar 2007 · 8,596 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA Permutation Test for Comparing Two Correlated Receiver Operating Characteristic CurvesOkeh Uchechukwu Marius, Onyeagu SidneyJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 24 May 2020 · 8,132 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAsymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed GraphN. C. Majee, A. B. RoyOnLine Journal of Biological Sciences, Vol. 10, Issue 1 · 30 Jun 2010 · 7,479 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordThe Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series DataConcepción González-Concepción, María Candelaria Gil-Fariña, Celina Pestano-GabinoJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,054 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordStability of Non-Neutral and Neutral Dynamic Switched Systems Subject to Internal DelaysM. De la Sen, J. L. Malaina, A. Gallego, J. C. SotoAmerican Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,723 accessesView PDFCite